# SDR ASAA0480045

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366403
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOOR PANEL IS DELAMINATED AT FS 886-927.  REPLACED FLOOR PANEL PER SRM 51-01.  (M)
